# SDR SWAA2020011340403

- Difficulty date: December 23, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CORRODED FLOOR TO SIDEWALL SUPPORT UPPER SURFACE BETWEEN BS. BS 500A TO BS. 500D, RBL 24, AT FASTENER HOLES.          / R&R SUPPORT IAW SRM AND DWG.
